Immersions of surfaces into aspherical 3-Manifolds

Research output: Contribution to journalArticlepeer-review


We study finite order invariants of null-homotopic immersions of a closed orientable surface into an aspherical orientable 3-manifold. We give the foundational constructions and classify all order 1 invariants.

Original languageEnglish
Pages (from-to)1833-1852
Number of pages20
JournalTransactions of the American Mathematical Society
Issue number4
StatePublished - Apr 2009


Dive into the research topics of 'Immersions of surfaces into aspherical 3-Manifolds'. Together they form a unique fingerprint.

Cite this